American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D68) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhi-Wei Sun. On covering multiplicity . Proc. Amer. Math. Soc. 127 (1999) 1293-1300. MR 1486752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Anshel and Dorian Goldfeld. Partitions, Egyptian fractions, and free products of finite abelian groups . Proc. Amer. Math. Soc. 111 (1991) 889-899. MR 1065083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia